# SDR AT0000152

- Difficulty date: June 8, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PATH LIGHTS AND NACELLE EMERGENCY LIGHTS OUT.  TIGHTENED TERMINAL B2 ON FORWARD ATT SWITCH.  REMOVED AND REPLACED RIGHT BATTERY PACK AND CHARGED LEFT BATTERY PACK IAW DC9 MM 33-51-01.
